# SDR QR9R20220801002

- Difficulty date: August 1, 2022
- Submitted: August 1, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723979779
- Aircraft time: 2,782 hours
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Part number: 43800100302
- Part serial: 1606356
- Condition: Warning Light
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING RUN UP, YAW SAS AND BACK UP SAS CAUTION SEGMENT LIGHTS ILLUMINATED, SHOWING BOTH SYSTEMS OFF LINE. AVIONIC PERSONNEL WERE CALLED BUT COULD NOT GET EITHER SYSTEM TO COME BACK ON LINE. REMOVED AND REPLACED FOG GYRO IAW AMM 22-10-00, 4-5. TEST FLILGHT COMPLETED IAW AMM 05-60-00, 6-12.
